Cookies?
Library Header Image
LSE Research Online LSE Library Services

Unemployment and liquidity constraints

Hajivassiliou, Vassilis and Ioannides, Yannis M. (2007) Unemployment and liquidity constraints. Journal of Applied Econometrics, 22 (3). pp. 479-510. ISSN 1099-1255

Full text not available from this repository.
Identification Number: 10.1002/jae.953
Item Type: Article
Official URL: http://www3.interscience.wiley.com/journal/4079/ho...
Additional Information: © 2007 John Wiley & Sons, Ltd.
Divisions: Economics
STICERD
Subjects: H Social Sciences > HB Economic Theory
Date Deposited: 27 Mar 2008 16:23
Last Modified: 20 Feb 2021 04:05
URI: http://eprints.lse.ac.uk/id/eprint/3919

Actions (login required)

View Item View Item